Number№82 (4) 2020

Pecularities of gastropathy associated with the use of nonsteroidal anti-inflammatory drugs in patients with osteoarthritis

Antonenko A.V. 1, Beregova T.V.2, Svintsitskyi A.S. 3

Summary. Summary: Among the most frequent side effects caused by the use of nonsteroidal anti-inflammatory drugs (NSAIDs) are NSAID-gastropathy and NSAID-enteropathy. The aim of the study was to investigate the peculiarities of gastropathy induced by intake of NSAIDs in patients with osteoarthritis and optimize the treatment of NSAID-gastropathy. In this work we examined 90 patients with osteoarthritis who received nonselective NSAIDs for more than 1 month. During the study, all patients were found to have significant changes in the intestinal microflora. Severity of changes in the intestinal microflora is correlated with the intensity of gastric mucosal lesions. The appropriateness of the addition of probiotics into standard scheme of treatment of NSAID-gastropathy is connected with gastroprotective properties as it was shown in several experimental studies. 28-day course of treatment with pantoprazole (20 mg 2 times a day) leads to the amplification of dysbiosis. Multiprobiotic, which was administered simultaneously with pantoprazole for 20 days, warned the development of dysbiosis and resulted in faster healing of gastric mucosa compared with patients who received only pantoprazole.

No Comments » Add your
Leave a comment